# SDR UIEA2017021300177

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,306 hours, 17,439 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED A HI FLOW INHIBIT STATUS MESSAGE.  ACCOMPLISHED FIM 21-51 FT 813 PG 171-172 NO MESSAGE , THE SYSTEM IS OK , ACCOMPLISHED FIM 27-58 FT 804 , SYSTEM NORMAL.
